Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 565832, 12 pages
Research Article

Sequential Generalized Transforms on Function Space

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 20 August 2013; Accepted 2 November 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Jae Gil Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Gil Choi, Hyun Soo Chung, and Seung Jun Chang, “Sequential Generalized Transforms on Function Space,” Abstract and Applied Analysis, vol. 2013, Article ID 565832, 12 pages, 2013.